# SDR FDEA201102240756

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 56,661 hours, 17,978 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: AUM7043503
- Part serial: 443
- Condition: False Activation
- Location: Overpressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PASSING 11,000' ON DESCENT HAD A NR 1 ENG FIRE INDICATION.  USED QRH PROCEDURES FIRE INDICATION OUT AND REPLACED "A" FIRE LOOPS DETECTORS FOR FAN, CORE, AND PYLON AND "B" LOOP ON THE CORE.  ALL WORKED IAW MM 26-10-02-4 PERFORMED TEST REF MM 26-11-02-5 ALL TEST PASS.  INSPECTED ALL DUCT COUPLINGS AND CLAMPS FOR LEAKS NONE FOUND.  WRAPPED AND SECURED ALL V BAND CLAMPS AND COUPLINGS ON ENG     WITH FOIL.  PERFORMED POWER ENG RUN REF JRH ALL CHECKED GOOD. NO FIRE INDICATION AT ANY TIME DURING RUN. REINSPECTED ALL TUBING FOR BLOWN FOIL NONE FOUND ALL STILL SECURED. CLOSED ALL COWLING REF MM 71-13-00.  ACFT OK TO CONTINUE.
